Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What are the side effects of tegretal cr400mg and torleva ?

sir whatis the side effect o f tegretal cr400mg and torleva 1000 my daughter 33 years old is suffring epilapsey. in the age of 1 year she suffer from TBM. SIDE EFFECT is right side paraletoc and mentally week. at indore my doctor given previslly TEGRETAL200MG. but fr0m last 2 year they give Tegretal cr 400mg, torleva 1,cloba 10mg. zonigran10mg to her. feets are in control. but she feel urinal problem. B.D.VIJAYVERGIYA 9425194048
Asked On : Wed, 17 Aug 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
All these problems are due to the TB Meningitis and not probably due to Tegretal. Does she have severe headaches like Migraine. Tegretal can cause headache, drowsiness, problem with bone marrow and blood cells, vision problems. She will need catheterisation to prevent urinary leak and infections. The paralysis will need physiotherapy to prevent contractures and help in improving strength. She is getting many medicines to prevent seizures which can cause harm by suppressing her bone marrow and increasing chance of infections and nerve problems. Better to review with her Doctor in this regard. She needs to eat plenty of fresh fruits and vegetables to prevent constipation.
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor